# SDR SWIA201743370

- Difficulty date: June 7, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 36,018 hours, 30,728 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  25000 FT,  DIVERT DUE TO A RT THRUST REVERSER UNLOCK. RIGGED THE RT STOW SWITCH, OPS CHECKED GOOD.
